# SDR SWAA2023122827341

- Difficulty date: December 4, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 26,986 hours, 13,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS CORROSION AT N/P HOLE AT STA 882.5 RBL 20 WL 164. MRKD<[01] REMOVED SURFACE CORROSION AT AFT CARGO R/H TRANSITION ANGLE AT N/P HOLE AT STA 882.5 RBL 20 WL 164.;[02] REMOVED SURFACE CORROSION AT AFT CARGO R/H TRANSITION ANGLE AT N/P HOLE AT STA 882.5 RBL 20 WL 164 PER SRM 53-00-53-1A-2;[03] ALODINED AND PRIMED DISCREPANT AREA IAW SRM 51-20-01 AND SOPM 20-41-02;[04] REMOVED SURFACE CORROSION AT AFT CARGO R/H TRANSITION ANGLE AT N/P HOLE AT STA 882.5 RBL 20 WL 164; PART WAS DETERMINED TO BE WITHIN LIMITS PER SRM 53-00-53-1A-2
